# SDR COMA9610213

- Difficulty date: June 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130G
- Make and model: Emb EMB-120RT
- Aircraft serial: 120130
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cross Beam
- Part number: 12006962001
- Condition: Corroded
- Location: Floor Support
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2C INSPECTION, FOUND PASSENGER FLOOR SUPPORT CROSSBEAM T-SECTION CORRODED AT FUSELAGE FRAME 16.  REMOVED CORRODED T-SECTION, LOCATED, DRILLED AND INSTALLED NEW PART PER EMB 120 SRM STANDARD PRACTICES.
